Beechams Cold & Flu Hot Lemon and Honey - 5 Sachets

£2.99
5 | £0.60 per 1
5615917

Rapid relief from blocked nose, headache, fever, sore throat pain.
See details below, always read the label
Suitable for:
Adults and children over 16 years.
Active ingredients: Paracetamol 600mg & Phenylephrine hydrochloride 10mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Beechams Cold & Flu Hot Lemon and Honey powders provide rapid and effective relief from the major cold and flu symptoms in a comforting lemon and honey hot drink.

Take at the first sign of a cold or flu for rapid relief from:

  • Fever
  • Headache
  • Sore throat pain
  • Painful sinuses
  • Aching limbs
  • Shivers
  • Blocked nose

Suitable for

Adults and children aged 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before using this product.

Empty the contents of one sachet into a mug. Half fill with very hot water. Stir well

Add cold water as necessary and sugar if desired.

Adults and children 16 years and over: One sachet to be taken every 4 to 6 hours as necessary, up to a maximum of 6 sachets in 24 hours.

Do not give to children under 16 years of age except on medical advice.

Hazards and Cautions

Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Contains Paracetamol - Do not take with any other paracetamol containing products.

DO NOT TAKE:

  • with any other flu, cold or decongestant products.

CONSULT YOUR DOCTOR:

  • Before taking this medicine if you are under care of your doctor or receiving prescribed medicines or are pregnant.
  • If symptoms persist consult your doctor.

Keep all medicines out of the sight and reach of children.


Storage:

Store below 25ºC.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 600mg, Phenylephrine hydrochloride 10mg

Ingredients

Active ingredients: Paracetamol 600mg, Phenylephrine hydrochloride 10mg

Also contains: 40mg Asorbic acid (Vitamin C), Sucrose

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.